A small boundary for H∞ on a strictly pseudoconvex domain

Research output: Contribution to journalArticle

Abstract

Let n ≥ 2 and D c c C” be a strictly pseudoconvex domain with C* boundary for k > 2. There is a closed nowhere dense subset of the maximal ideal space of L∞(bD) which defines a closed boundary for H∞(D).

Original languageEnglish (US)
Pages (from-to)396-402
Number of pages7
JournalProceedings of the American Mathematical Society
Volume95
Issue number3
DOIs
StatePublished - Jan 1 1985

Fingerprint

Pseudoconvex Domain
Strictly
Maximal Ideal Space
Closed
Subset

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{6688b536ac334e33800279266e0436ca,
title = "A small boundary for H∞ on a strictly pseudoconvex domain",
abstract = "Let n ≥ 2 and D c c C” be a strictly pseudoconvex domain with C* boundary for k > 2. There is a closed nowhere dense subset of the maximal ideal space of L∞(bD) which defines a closed boundary for H∞(D).",
author = "Antonella Cupillari",
year = "1985",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1985-0806077-5",
language = "English (US)",
volume = "95",
pages = "396--402",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "3",

}

A small boundary for H∞ on a strictly pseudoconvex domain. / Cupillari, Antonella.

In: Proceedings of the American Mathematical Society, Vol. 95, No. 3, 01.01.1985, p. 396-402.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A small boundary for H∞ on a strictly pseudoconvex domain

AU - Cupillari, Antonella

PY - 1985/1/1

Y1 - 1985/1/1

N2 - Let n ≥ 2 and D c c C” be a strictly pseudoconvex domain with C* boundary for k > 2. There is a closed nowhere dense subset of the maximal ideal space of L∞(bD) which defines a closed boundary for H∞(D).

AB - Let n ≥ 2 and D c c C” be a strictly pseudoconvex domain with C* boundary for k > 2. There is a closed nowhere dense subset of the maximal ideal space of L∞(bD) which defines a closed boundary for H∞(D).

UR - http://www.scopus.com/inward/record.url?scp=84968519546&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968519546&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1985-0806077-5

DO - 10.1090/S0002-9939-1985-0806077-5

M3 - Article

AN - SCOPUS:84968519546

VL - 95

SP - 396

EP - 402

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 3

ER -